Title

Periodic Solutions of Neutral Nonlinear Systems of Differential Equations with Functional Delay

Document Type

Article

Publication Date

7-15-2007

Publication Source

Journal of Mathematical Analysis and Applications

Abstract

We study the existence of periodic solutions of the nonlinear neutral system of differential equations of the form

(d/dt)x(t)=A(t)x(t)+(d/dt)Q(t,x(t−g(t)))+G(t,x(t),x(t−g(t))).

In the process we use the fundamental matrix solution of

y′=A(t)y

and convert the given neutral differential equation into an equivalent integral equation. Then we construct appropriate mappings and employ Krasnoselskii's fixed point theorem to show the existence of a periodic solution of this neutral differential equation. We also use the contraction mapping principle to show the existence of a unique periodic solution of the equation.

Inclusive pages

1175-1186

ISBN/ISSN

0022-247X

Comments

Permission documentation on file.

Publisher

Elsevier

Volume

331

Issue

2

Volume

331

Issue

2

Place of Publication

Amsterdam, Netherlands

Peer Reviewed

yes


Share

COinS